Logiebear

Dizziness, hard to identify

Blog Post created by Logiebear on Jan 12, 2019

I started step two of the patch last Monday (7th Jan) and have been having a lot of dizziness and anxiety about it. It usually happens at the same time every day, when I wake up and then 8 hours later again. I picked a date that starts while I work so I just kind of dealt with it and worked through it but now that I’m home and focusing on it the anxiety is getting worse. I also have other health issues so it makes it hard to identify the cause. I stopped using the patch to eliminate that and still have it. Might be a side effect of some medication I’m taking. I almost went to urgent care earlier but talked with my partner and we decided it’s not that serious. I might make an appointment Monday if it doesn’t clear up. It definitely comes and goes. Makes it hard to do anything. I can deal with my mood changes but the dizziness is very concerning! I’m hoping the withdrawal is the cause. 

Outcomes